# SDR USAA061204

- Difficulty date: October 5, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK FRAME STATION 727L ABOVE STRINGER 14L.  INSTALLED DOUBLER REPAIR IAW EA 97996, DEFECT SIZE: 1".
